Alert archive / New Mexico / Special Weather Statements in 2016

Special Weather Statement, NWS Albuquerque, NM

August 3, 2016Mora County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 3, 2016, 4:33 PM MDT for Mora County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2016, 4:33 PM MDT (22:33 UTC)
Expired
Aug 3, 2016, 5:00 PM MDT
In force
27 min
Issued by
NWS Albuquerque, NM

County Mora County, NM

The radar

The Albuquerque radar (KABX), 201 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WWUS85 KABQ 032233
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT WED AUG 3 2016
 
NMZ515-032300-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
433 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA COUNTY UNTIL
500 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OCATE...OR 20 MILES NORTHEAST OF MORA. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND TORRENTIAL RAINFALL
WILL BE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OCATE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3618 10492 3618 10494 3616 10494 3607 10505
      3616 10515 3627 10502
TIME...MOT...LOC 2232Z 133DEG 2KT 3617 10505 

$$

GUYER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:48 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 3, 3:48 PM MDT, 45 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
348 PM MDT WED AUG 3 2016

.SYNOPSIS...
Wet conditions will continue over most of the area through Friday as
monsoon moisture moves into New Mexico. While most of the region
will see showers and thunderstorms through the overnight hours,
the focus for the heaviest rain will shift to the northwestern
corner of the state on Thursday as a weather disturbance moves
northward along the Arizona and New Mexico border. Coverage of
showers and thunderstorms will slowly begin to decrease Friday
through the weekend as dry air slowly begins to move into the
state.

&&

.DISCUSSION...
Through the short term, the threat of heavy rain and flash
flooding is expected to continue over the forecast area as
moisture remains abundant. The precipitable water values from the
morning sounding here at ABQ was 1.22", which is above the 90th
percentile for the day. Satellite based PW values are ranging from
110-175% of normal over New Mexico, so the airmass remains very
moist over New Mexico. Based on radar and gage rainfall observations,
showers and thunderstorms are showing very high precipitation
efficiency, thus rainfall rates will remain high even in weaker
thunderstorms.

This pattern is expected to continue through Thursday with the
moisture remaining in place and a shortwave moving northward along
the NM/AZ border. While the flash flood threat will continue over
the entire area on Thursday, this feature will help focus
precipitation over the northwest corner of the state. This wave is
expected to move out of the area overnight Thursday into Friday,
but enough residual energy is expected to remain over the northern
third of the state to help initiate more convection Friday
afternoon. At this time the Flash Flood Watch remains in effect
through Thursday evening, but this may need to be extended into
Friday.

After Friday, a drying trend will begin as dry air (currently
over CA and extreme SW AZ) will begin to push eastward into the
area. On Saturday and Sunday, afternoon and evening convection is
expected to continue over much of New Mexico, but should
significantly diminish into early next week as the dry air advects
in from the west. Soils are going to continue to be wet from the
rainfall this week, so a flood threat will remain in those areas
where convection develops this weekend.

54/Fontenot

&&

.FIRE WEATHER...
Monsoon burst weather pattern will continue through the end of
the week. This means higher humidity and higher chances of wetting
rain with abundant cloud cover during the afternoon...especially
favoring western/central areas. A drier trend will eventually
develop across SE portions of the forecast area. Drying trend
during the weekend with more pronounced drying early next week as
the Monsoon moisture flow becomes somewhat disrupted.

Scattered to numerous wetting storms will move a little quicker
today compared to yesterday. Expect heavy rain foot prints with
frequent cloud to ground lightning in longer duration storms
favoring central and western areas. Flash flooding concerns will
remain present today and tonight due to copious amounts of moisture
found within the atmosphere. Overnight RH recoveries will be
excellent.

Thursday into Friday...the high pressure center will begin to shift
back westward while the weak upper low shifts northeast over the
Four Corners Region. We will continue to have rich moisture in the
atmosphere or high amounts of precipitable water/PWAT values
although drying will be found from SE to NW. Once again afternoon
storms will redevelop over the mountains before spilling into the
valleys early to late afternoon. Stronger winds aloft will aid in a
slight uptick in storm motions as a mean trough of low pressure
nears the forecast area.

During the weekend, a strong trough or low over the Pacific
Northwest combined with an adjustment in the high pressure center
will begin to disrupt the high moisture levels in the atmosphere
although residual forms of the monsoon plume will remain. Storm
activity will lessen but more important the larger areas of wetting
rain footprints will lessen but not go away.   We will also start to
see a downward trend in dewpoints and humidity and an uptrend in
temperatures.

Monday through Thursday...The drying trend will continue with the
upper level trough wanting to dig over the Great Basin. This is
where models begin to differ on how dry or how moist NM could be.
The long range models differ slightly on the strength and placement
of the subtropical high as well as the strength and position of the
parent Pacific trough. The question for the remainder of the week is
which model will be right as far as strong high locations and any
added moisture. As of right now...it looks like wetting storm
footprints will lessen more while humidity values lower. It doesn't
appear that next week would be as moist compared to this week but
model confidence is moderate.

32/50

&&

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms
are expected again this afternoon and evening. Longer duration
storms with heavy rain foot prints will affect the area. Short
duration MVFR cigs/vis may impact terminal sites...especially
western/central locations but currently not built into 18z TAF
forecast package. Localized wind gust btwn 30-35 kt possible with
some of the storms...especially across eastern areas. Stronger wet
microburst winds also possible but not built into terminal
forecasts. A weak upper low is crossing central Arizona into the
Four Corners area which will keep storms going overnight for
western areas.

32

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  64  83  63  81 /  70  70  80  60
Dulce...........................  55  81  55  77 /  70  80  90  80
Cuba............................  56  81  55  79 /  80  90  80  80
Gallup..........................  59  78  57  82 /  80  80  80  60
El Morro........................  54  76  53  79 /  80  90  80  70
Grants..........................  58  77  56  81 /  70  80  80  60
Quemado.........................  58  75  57  80 /  80  90  70  60
Glenwood........................  63  85  63  89 /  60  70  50  50
Chama...........................  51  74  51  68 /  70  90  90  80
Los Alamos......................  59  77  58  76 /  60  80  80  70
Pecos...........................  58  78  55  77 /  60  80  80  70
Cerro/Questa....................  54  77  54  75 /  60  90  80  80
Red River.......................  50  67  49  66 /  60  90  90  80
Angel Fire......................  46  74  46  72 /  60  90  90  80
Taos............................  54  77  54  75 /  50  80  80  60
Mora............................  55  77  54  73 /  50  90  80  70
Espanola........................  62  86  63  84 /  50  60  70  50
Santa Fe........................  60  77  60  77 /  50  80  80  60
Santa Fe Airport................  61  82  60  83 /  50  60  70  50
Albuquerque Foothills...........  65  84  64  85 /  50  70  70  60
Albuquerque Heights.............  66  86  63  87 /  50  60  70  50
Albuquerque Valley..............  66  88  65  89 /  50  60  70  40
Albuquerque West Mesa...........  66  88  63  88 /  50  60  70  50
Los Lunas.......................  66  86  65  89 /  40  60  70  30
Rio Rancho......................  65  87  63  88 /  50  60  70  50
Socorro.........................  67  91  67  92 /  40  50  50  30
Sandia Park/Cedar Crest.........  60  80  59  78 /  60  80  80  60
Tijeras.........................  62  82  59  82 /  60  70  80  60
Moriarty/Estancia...............  59  79  59  82 /  50  70  70  40
Clines Corners..................  57  82  55  81 /  50  70  70  50
Gran Quivira....................  61  80  59  82 /  50  60  50  50
Carrizozo.......................  64  88  65  89 /  40  40  20  30
Ruidoso.........................  59  81  59  82 /  50  50  30  40
Capulin.........................  57  82  55  77 /  30  70  70  60
Raton...........................  57  84  56  82 /  40  70  70  60
Springer........................  59  86  56  84 /  30  70  60  50
Las Vegas.......................  57  83  55  80 /  40  70  70  50
Clayton.........................  65  90  62  88 /  20  50  50  40
Roy.............................  62  88  58  86 /  30  60  50  40
Conchas.........................  69  96  66  93 /  30  40  40  20
Santa Rosa......................  67  94  64  92 /  30  40  40  20
Tucumcari.......................  70  97  66  95 /  30  30  40  20
Clovis..........................  68  93  67  90 /  20  20  20  20
Portales........................  70  96  69  95 /  20  20  20  20
Fort Sumner.....................  69  93  66  93 /  30  30  30  20
Roswell.........................  71  97  71  98 /  20  20  20  20
Picacho.........................  65  89  64  89 /  30  50  20  30
Elk.............................  61  82  61  83 /  30  40  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for the following
zones... NMZ501>534-539.

&&

54
Hazardous weather outlook, Aug 3, 6:23 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 AM MDT WED AUG 3 2016

NMZ501>540-041200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
623 AM MDT WED AUG 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL POTENTIAL WILL BE HIGH THIS AFTERNOON AND INTO
THE OVERNIGHT HOURS FOR MUCH OF NORTH AND CENTRAL NEW MEXICO.
LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR...ESPECIALLY NEAR TO
WEST OF A LINE FROM RATON TO THE BOSQUE DEL APACHE. URBAN AREAS
SUCH AS THE ALBUQUERQUE METRO AREA AND SANTA FE ALSO HAVE HIGH
POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAVY RAINFALL POTENTIAL WILL CONTINUE AT LEAST THURSDAY THROUGH
FRIDAY FOR MAINLY THE NORTHWEST HALF OF THE STATE. THAT AREA WILL
HAVE THE GREATEST RISK FOR LOCALIZED FLASH FLOODING...THOUGH IT
WILL NOT BE OUT OF THE QUESTION ELSEWHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Local storm report, Aug 3, 12:50 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1250 PM MDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      PLACITAS                35.31N 106.42W
08/02/2016                   SANDOVAL           NM   EMERGENCY MNGR

            LAS HUERTAS CREEK FLOODED OUT OF ITS BANK UP TO BACK
            DOOR OF 1 HOME. NO DAMAGE.

&&

CORRECTED LOCATION

EVENT NUMBER ABQ1601345

GUYER
Special weather statement, Aug 3, 2:02 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
202 PM MDT WED AUG 3 2016

NMZ515-528-032030-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
202 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORA COUNTY UNTIL
230 PM MDT...

AT 201 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAGON MOUND...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND TORRENTIAL RAINFALL
WILL BE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... WAGON MOUND.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 392.

&&

LAT...LON 3591 10491 3598 10497 3604 10492 3609 10462
      3589 10465
TIME...MOT...LOC 2001Z 255DEG 20KT 3599 10478

GUYER
Special weather statement, Aug 3, 2:29 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT WED AUG 3 2016

NMZ528-032100-
FAR NORTHEAST HIGHLANDS-
229 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORA COUNTY UNTIL
300 PM MDT...

AT 229 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAGON MOUND...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND WIND GUSTS OF 55 MPH
WILL BE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 384 AND 393.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3590 10472 3598 10478 3608 10474 3612 10449
      3588 10448
TIME...MOT...LOC 2029Z 265DEG 18KT 3600 10464

GUYER
Special weather statement, Aug 3, 4:16 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT WED AUG 3 2016

NMZ506-032245-
WEST CENTRAL MOUNTAINS-
416 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCKINLEY COUNTY UNTIL
445 PM MDT...

AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THOREAU...MOVING NORTHWEST AT 5 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND TORRENTIAL RAINFALL
WILL BE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THOREAU.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 46 AND 54.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3537 10819 3534 10825 3543 10838 3550 10823
TIME...MOT...LOC 2216Z 147DEG 6KT 3541 10826

GUYER
Local storm report, Aug 3, 4:23 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 PM MDT WED AUG 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      CHILILI                 34.89N 106.23W
08/03/2016                   BERNALILLO         NM   BROADCAST MEDIA

            VIDEO SHOWED ARROYO RAGING OUT OF ITS BANK AND FLOWING
            THROUGH NEARBY YARD. WATER TO THE BASE OF THE BRIDGE OF
            HIGHWAY 337.

&&

EVENT NUMBER ABQ1601347

GUYER
Special weather statement, Aug 3, 4:33 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT WED AUG 3 2016

NMZ515-032300-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
433 PM MDT WED AUG 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA COUNTY UNTIL
500 PM MDT...

AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OCATE...OR 20 MILES NORTHEAST OF MORA. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND TORRENTIAL RAINFALL
WILL BE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OCATE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3618 10492 3618 10494 3616 10494 3607 10505
      3616 10515 3627 10502
TIME...MOT...LOC 2232Z 133DEG 2KT 3617 10505

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:24 PM MDTAreal Flood AdvisoryABQSandoval81 min
Aug 3, 12:14 PM MDTFlash Flood WarningABQBernalillo, Torrance2 hr
Aug 3, 1:07 PM MDTAreal Flood AdvisoryABQCatron83 min
Aug 3, 1:16 PM MDTAreal Flood AdvisoryABQCibola119 min
Aug 3, 2:02 PM MDTSpecial Weather StatementABQMora28 min
Aug 3, 2:10 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 3, 2:29 PM MDTSpecial Weather StatementABQMora31 min
Aug 3, 2:38 PM MDTAreal Flood AdvisoryABQCatron, Socorro112 min
Aug 3, 2:49 PM MDTAreal Flood AdvisoryABQCatron116 min
Aug 3, 3:20 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia115 min
Aug 3, 3:33 PM MDTAreal Flood AdvisoryABQTorrance57 min
Aug 3, 4:16 PM MDTSpecial Weather StatementABQMcKinley29 min
Aug 3, 4:28 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval92 min
Aug 3, 5:03 PM MDTAreal Flood AdvisoryABQCibola, McKinley117 min
Aug 3, 5:08 PM MDTSpecial Weather StatementABQSanta Fe22 min
Aug 3, 5:19 PM MDTAreal Flood AdvisoryABQMora116 min
Aug 3, 5:31 PM MDTAreal Flood AdvisoryABQSanta Fe59 min
Aug 3, 5:42 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr

Nearby

Special Weather Statements in New Mexico, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.